Reply To: What’s wrong with Spironolactone?

#92053
Jamie Harris
SILVER

I have written several responses about Spiro. I also am not a doctor but my wife is a nephrology (kidney) nurse practitioner. Spiro is a diuretic and among several side effects is a reduction of blood pressure. If you are young and have normal or slightly low blood pressure it can reduce it too far. 50mg is a low dose and is the dose my endocrinologist placed me on before I stopped using it.  Reduction of the T level is also a side affect.  My T level was .275 on a scale for males of 1.0-6.0. This was also lower than the level that biological females have. Mine was low due to a urologist going a little too far many years ago during a vasectomy.  So if that is your dose your T level must be low already. The biggest problem with Spiro is it is a potassium sparing diuretic and your kidney level has to be monitored for issues. If you have normal kidney levels it is safe.

For me it reduced my T level to zero and made me feel asexual all the time. That was not so bad during a time that I was trying to decide my sexual orientation. But after 18 months on HRT it was undesirable.

And of course Spiro required me to go to the restroom every hour for the 4-5 hours after taking it, which can be very annoying.

©2021 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.